I am a 22 year old female, I have been struggling with sinus problems since I was 12. My face feels constantly under pressure, I get sinus infections often and my nose seemingly runs from what I thought was allergies and runs severely in the cold. I recently got an allergy test because I was hoping I could avoid what I was allergic to and quit taking allergy and sinus medications. They told me that I wasn't allergic to anything at all, not even a little bit. It was surprising because I have episodes where my hands turn bright red and itch and my nose gets stopped up and my eyes burn. When that happens I take Benadryl and it subsides.
Are there disorders that mimic allergies? Or are my doctors full of it?
My medical history is full of illness like several episodes of strep throat, (which led to the removal of my tonsils and relieved most of my psoriasis) mono, scarlet fever, ear infections, my vision is getting worse quickly, I need an eye exam every 6-8 months instead of once a year. I have had a loss of appetite over the last year, and don't eat enough most of the time.
And some weird things I really cant explain are I seem to be extremely tolerant to hot hot water, and according to my husband I am cold to the touch all the time. My feet swell and turn dark red, burn and itch in the shower (this may be from the hot water, but I cant tell because it doesn't feel that hot to me). And I have pain in my knees and ankles at night, and my knees are red and feel hot to the touch, but dont seem swollen. The only other thing I can think of is I had hypoglycemia pretty bad when I was a teenager, but dont seem to have a problem with it now.
If anyone could help its greatly appreciated. I don't think I can handle going to another doctor and being told there's nothing wrong with me, or being treated like a waste of time.
Please help! :confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?